# SDR 146310102006

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N465QS
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- Aircraft time: 4,124 hours, 1,950 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1159SCP40211
- Part serial: 2105
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED HYDRAULIC FLUID LOW CASS MESSAGE, HYDRAULIC ACTUATOR FOR THRUST REVERSER WAS LEAKING.
